# SDR AALA201610179003

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 12,391 hours, 1,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT LENS AT LAV 38 MISSING.  REPLACED MISSING LENS.  SYS OK FOR SERVICE.  THE AIRCRAFT WAS NOT GROUNDED.
